| Model Number |
EZ-28V |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation of this event is still ongoing.A follow-up report will be provided upon conclusion of the investigation.
Event or Problem Description
It was reported that during the insertion of an intraocular lens (iol) the distal tip of the inserter split, causing the lens to exit laterally.A backup lens was successfully implanted and there was no patient injury.
Event or Problem Description
This is report 1 of 3.Reference 0001313525-2024-70064 and 0001313525-2024-00077.
Additional Manufacturer Narrative
The device was returned for evaluation.Microscopic examination was performed and found the lens stuck in the cartridge tip, with a split being observed on both sides.Based on the available information, device manufacturing may have contributed to the event.Corrective measures have been implemented to mitigate future similar occurrences.Bausch & lomb will continue to monitor similar events to determine if additional actions are required.